# SDR CALA9800592

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FRAME AT STRINGER 2 STA 2140Y.  A REPAIR WAS PERFORMED IAW SRM 53-30-00.
